# SDR Y2PA96032

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AA
- Make and model: Amd FALCOND
- Aircraft serial: 228
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Line
- Part number: MY20721205
- Condition: Crushed
- Location: Rt Outflow Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YIP - AIRCRAFT DEPRESSURIZED ON CLIMB THROUGH 18,000 FEET.  AIRCRAFT DESCENDED TO 16,000 FEET AND WAS UNABLE TO CONTROL CABIN MANUALLY.  AIRCRAFT DESCENDED TO BELOW 10,000 FEET AND RETURNED, UNPRESSURIZED, TO POINT OF DEPARTURE AT YIP.  UNSCHEDULED LANDING MADE AT YIP WITHOUT INCIDENT.  THE RIGHT OUTFLOW VALVE SENSE LINE WAS FOUND CRUSHED.  THE LINE WAS REPLACED WITH A SERVICEABLE UNIT.  THE AIRCRAFT WAS GROUND PRESSURIZED AND SYSTEM OPERATED NORMALLY.  NO DEFECTS NOTED.  (M)
